# SDR DALA2017022001463

- Difficulty date: February 12, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA STA 350-STA 365, LBL 66-LBL68, L1DOOR THRESHOLD SUPPORT STRUCTURE IS CORRODED ON UPPER SURFACE. REMOVED CORROSION FROM MAIN CABIN FWD WET AREA STA 350-365, LBL 66-LBL 68 ON L1 DOOR THRESHOLD SUPPORT STRUCTURE, UPPER SURFACE IAW SRM 51-10-02, VERIFIED WITH 10X MAGNIFIER. NDT INSPECTION VERIFIED ORIG MAT'L THICKNESS.050", MAT'L REMOVED .008", MAT'L REMAINING-.042". CORROSION REMOVAL IS OUT OF LIMITS IAW SRM 53-10-15, PG 105, DETAIL IV. REMOVED SUPPORT STRUCTURE IAW SRM 51-40-02, PARA 4. LOCATED, DRILLED AND INSTALLED FLOOR BOARD ATTACH NUTPLATES IAW SRM 51-40-02, PARA 5.
